# SDR CALA2025070706264

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 83,129 hours, 17,869 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER FLASHLIGHT DOOR ONE WILL NOT TEST. INSTALLED NEW BATTERY IN FWD GALLEY FLASHLIGHT IN REFERENCE TO 25-64-95. OPS CHECK GOOD AT THIS TIME
